# SDR HNAA2018103100272

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 34,550 hours, 29,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Faulty
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS 692 33-51 1640791 30OCT18 TRI CLOSE EMERGENCY LIGHT NOT ARMED EICAS MSG DISPLAYED. PDPU AND CYCLED C/B'S AND SWITCHS WITH NO FIX. 24137 00 RNR FACT 30OCT18 16:21 CLT RNR UNIT CONTROL MODULE IAW AMM 33-21-01-04 OPS CHECK GOOD IAW AMM 33-21-01-05 A/C OK FOR SERVICE.
